Skip to Main content Skip to Navigation
New interface
Journal articles

Global Lyapunov analysis of multi-stable nonlinear systems

Denis Efimov 1 
1 NON-A - Non-Asymptotic estimation for online systems
Inria Lille - Nord Europe, CRIStAL - Centre de Recherche en Informatique, Signal et Automatique de Lille - UMR 9189
Abstract : A new type of stability is introduced and its equivalent Lyapunov characterization is presented. The problem of global stability for the compact set composed of all invariant solutions of a nonlinear system (several equilibriums, for instance) is studied. Such problem statement allows us to analyze global stability properties for multi-stabl e systems. It is shown that several well-known multi-stable systems satisfy this new stability property.
Document type :
Journal articles
Complete list of metadata

Cited literature [35 references]  Display  Hide  Download
Contributor : Denis Efimov Connect in order to contact the contributor
Submitted on : Friday, October 26, 2012 - 8:57:19 AM
Last modification on : Tuesday, November 22, 2022 - 2:26:15 PM
Long-term archiving on: : Sunday, January 27, 2013 - 3:38:54 AM


Files produced by the author(s)




Denis Efimov. Global Lyapunov analysis of multi-stable nonlinear systems. SIAM Journal on Control and Optimization, 2012, 50 (5), pp.3132-3154. ⟨10.1137/090767509⟩. ⟨hal-00745623⟩



Record views


Files downloads